A CHARACTERIZATION OF EXTREMAL ELEMENTS IN SOME LINEAR PROBLEMS

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Аннотация

We give a characterization of elements of a subspace of a complex Banach space with the property that the norm of a bounded linear functional on the subspace is attained at those elements. In particular, we discuss properties of polynomials that are extremal in sharp pointwise Nikol’skii inequalities for algebraic polynomials in a weighted Lq-space on a finite or infinite interval.
Язык оригиналаАнглийский
Страницы (с-по)22-32
ЖурналURAL MATHEMATICAL JOURNAL
Том3
Номер выпуска2 (5)
DOI
СостояниеОпубликовано - 2017

Отпечаток

Subspace
Infinite Interval
Algebraic Polynomial
Linear Functional
Weighted Spaces
Banach space
Norm
Polynomial

ГРНТИ

  • 27.00.00 МАТЕМАТИКА

Уровень публикации

  • Перечень ВАК

Цитировать

@article{c8d49f4bafde48e59991a707f2c1cafb,
title = "A CHARACTERIZATION OF EXTREMAL ELEMENTS IN SOME LINEAR PROBLEMS",
abstract = "We give a characterization of elements of a subspace of a complex Banach space with the property that the norm of a bounded linear functional on the subspace is attained at those elements. In particular, we discuss properties of polynomials that are extremal in sharp pointwise Nikol’skii inequalities for algebraic polynomials in a weighted Lq-space on a finite or infinite interval.",
author = "Arestov, {Vitalii V.}",
year = "2017",
doi = "10.15826/umj.2017.2.004",
language = "English",
volume = "3",
pages = "22--32",
journal = "URAL MATHEMATICAL JOURNAL",
issn = "2414-3952",
publisher = "Институт математики и механики им. Н.Н. Красовского УрО РАН",
number = "2 (5)",

}

A CHARACTERIZATION OF EXTREMAL ELEMENTS IN SOME LINEAR PROBLEMS. / Arestov, Vitalii V.

В: URAL MATHEMATICAL JOURNAL, Том 3, № 2 (5), 2017, стр. 22-32.

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

TY - JOUR

T1 - A CHARACTERIZATION OF EXTREMAL ELEMENTS IN SOME LINEAR PROBLEMS

AU - Arestov, Vitalii V.

PY - 2017

Y1 - 2017

N2 - We give a characterization of elements of a subspace of a complex Banach space with the property that the norm of a bounded linear functional on the subspace is attained at those elements. In particular, we discuss properties of polynomials that are extremal in sharp pointwise Nikol’skii inequalities for algebraic polynomials in a weighted Lq-space on a finite or infinite interval.

AB - We give a characterization of elements of a subspace of a complex Banach space with the property that the norm of a bounded linear functional on the subspace is attained at those elements. In particular, we discuss properties of polynomials that are extremal in sharp pointwise Nikol’skii inequalities for algebraic polynomials in a weighted Lq-space on a finite or infinite interval.

UR - https://elibrary.ru/item.asp?id=32334095

U2 - 10.15826/umj.2017.2.004

DO - 10.15826/umj.2017.2.004

M3 - Article

VL - 3

SP - 22

EP - 32

JO - URAL MATHEMATICAL JOURNAL

JF - URAL MATHEMATICAL JOURNAL

SN - 2414-3952

IS - 2 (5)

ER -